# SDR USAABB96030

- Difficulty date: September 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608AU
- Make and model: Boeing 757225
- Aircraft serial: 22204
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 836003
- Condition: Failed
- Location: E/E Compt
- Part time: 7,289 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MCO - FLT 244 - AFTER TAKEOFF AND DURING GEAR RETRACTION, GREEN INDICATION LIGHTS EXTINGUISHED, DOOR LIGHT REMAINED ON, AND CREW RECEIVED EICAS MESSAGE 'GEAR DISAGREE'.  CREW CYCLED THE GEAR.  NO CHANGE IN THE SITUATION WAS APPARENT. FLIGHT RETURNED TO MCO AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND TWO FAILED CARDS IN THE PSEU AND REPLACED THE UNIT.  (M)
